Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes shortness of breath,pain in left arm and anxiety?

Hi,i read that symptoms of a heart attack are shortness of breath, which i had but left, and left arm pain, i have a ache not pain in my left arm and it is only one area. i can move it and all. i have anxiety and i took trazodone and weight loos pills few hours before the trazodone. Is this symptoms of a heart attack or the medicines clashing? I am stopping the weght loss pills..
Tue, 14 May 2019
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication
Medical Topics
Cardiologist 's  Response
Hello,

Your symptoms are not typical of a heart attack. Based on your description, I would conclude that your symptoms are related to musculoskeletal pain or anxiety.

So, just relax and don't worry about it! Try to close your eyes and take some deep breaths. It will help improve your situation.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have had many problems in the last 2 months. It started with a tingling and tension in my left arm one night. I got really nervous about my heart. Which resulted in a major anxiety problem. Things continued- restless leg syndrome, slightly weaker vision in my left eye, imbalance when walking longer distances or standing for a long time. I felt heavy headed, and finally got mild, but heavy headed headaches for 2or 3 weeks now. They are always in the afternoon. I was put on Beta Blockers to get my heart rate down, and help with my headaches (hoping it d change my weird walking imbalances too!). But, it s been 5 days and nothing seems to be changing in that regard! I am also on anti-depressants. Last night I felt nausea all night. I am worried I have a brain tumor. Could this all be anxiety? Should I be worried if the beta blockers are not curing my headaches?Oh, and I m 19, female, try to be healthy, don t smoke or drink, a tad overweight.

doctor1 MD

Hi, my son has severe anxiety. He is on a trip a 6 hour ride. He is texting me that his left arm and hand is numb. Will anxiety cause this or could it be something serious. He also said his elbow ached before it went numb. He has a fear of having a heart attack. He is 18.

doctor1 MD

hello. for about 1.5 months, i ve had several symptoms and no diagnosis. my hands, feet, and knees are very cold to touch, i have significant negative afterimages in vision and have become sensitive to bright light, and there is tingling in my left arm. some of these symptoms have reduced in severity over this time. at the onset, sitting for any length of time caused my legs to go to sleep . have seen a doctor who tells me it s anxiety related. while i was panicky at the beginning of this adventure, i m not nearly as worried. the symptoms persist, which makes me think it s not anxiety.

Recent questions on  Beta-lactam

doctor1 MD

Sir, I am a Chartered Accountant from M.P. My wife Shraddha is patient of Bipolar Disorder. • 28 year old female • Known case of Bipolar disorder under treatment • After death of father Complaints of: flight of ideas, get distracted to odd things, vauge singing, loud music, seeing people/colour, irritation from inside, black magic, sleep difficulty without Oxazepam, confusion, mixing of 2 different things, negative towards relatives. Peviously first time had episode in 2006 between engagement and marriage. Was alright in 3 months of medication including lithium. No medicines since than. Now again in 2012 Medications form 5th July to 22 July Divalproex Sodium ER 1000mg, Paliperidone 6mg, procyclidine HCL 2.5mg twice, Oxazepam 30mg, Symtoms were under control after 5 days but had untolerable Extrapyramidal side effects and Dr. changed medicine to Medications from 22nd July to 2nd Aug. Thioridazine hydrochloride-10mg twice a day oxcarbazepine-300mg twice trihexyphenidyl hydrochloride-2mg zolpidem-10mg citicoline-500mg lorazepam-1mg propranolol hydrochloride-10mg alprazolam-0.25mg promethazine hcl-25mg But has some increased symtoms. 2 days before medicine change to Thioridazine hydrochloride-10mg twice a day oxcarbazepine ER-300mg thrice aripiprazole 10mg trihexyphenidyl hydrochloride-2mg citicoline-500mg lorazepam-1mg tri hexyphenidyl-2mg Still no relief to symtoms still quite less than intially had. but still have some episodes. 1) Should we switch either back to Valpoate or should start with lithium? 2) Vis-a-vis present medications what major side effect does lithium has? Can it be prevented or reduced by some medicines or precautions? 3) Is there any need of any health check up or tests? 4) Looking to the symtoms you please suggest about the current medications and is there any better medical help we can give. 5) Is the additional symtom of Confusion, mixing of 2 thing a side effect of any medicine or a symtom of bipolar. 6) How is elipsy different from bipolar. Looking to the history what you would diagnose. 7) Can we have a telephonic talk in regards to the patient. We will be obliged if you would share your phone No. and comfortable time of calling. Sir, your kind help would be a blessing for me and my family.

doctor1 MD

My 17 1/2 year old son was placed on Invega. For awhile he did well; then he missed a few doses. When we resumed his proper dosing, he has started with severe side effects (I think of this drug) like restlessness, hallucinations, fantasies, cannot sleep, headache...very very severe. He calls his mother Mrs. Leno and his father Jay Leno...the doctor just says keep trying ...we re scared and frustrated. Please advise

doctor1 MD

My daughter, 16 yr, has high functioning autism. She has a DX of depression and anxiety. After trial and error with various med she s now on 150 lamictil and 5 Abilify. I have to stop the Abilify cold turkey due to our insurance copay being 700.00 per month (4K deductible) will she go through withdrawals?

doctor1 MD

Hi I am 47 years old female . I usually wake up in middle of night with palpitation and then just armpit sweating. My hormone levels are normal . This happens mostly 10 days before starting period but I do sometime have other times than premenstural too. I take 20 mg propranolol BD and just 1 mg Diazepam before bed. It is like a waking up by a shock and very scary. My heart was checked and it is normal. My gynecologist prescribed low dose of estrogen but I haven t used it yet. Is these sign of premenopausal ?

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

Can halcion after long term use cause temporary lack of coordination and dizziness? I take .5mg per night.Never had these reactions before.